Jump to content
CrazyBoards.org

Recommended Posts

I sometimes get a pain in my abdomen (seems concentrated in upper left quadrant lately) that literally has me doubled over, usually lasting 1/2 hour to an hour.  I can't remember if I had this problem before taking meds.  Does anyone know if antidepressants could be involved w/ this somehow?  I take Lexapro and Wellbutrin.

Link to comment
Share on other sites

I haven't seen anyone report this effect nor read of it.

My wild speculation might be gallbladder.  But, abdominal pains require careful diagnosis since they can be complex.

A major pain like that is not something to fool around with or put off. Belly pain should not be ignored. Call your doctor first thing Monday and tell them that you are having major pain. They should get you in within a day or two.

Hope you feel better soon.

A.M.   

p.s.  Call your doctor.

Link to comment
Share on other sites

Q's to consider before you see your doctor:

-- any pattern to the pain -- time of day, with or without food

-- stabbing, burning, crampy, what?

-- ever wake you up from sleep?

-- anything make it worse/better?

-- any other symptoms -- nausea, vomiting, diarrhea, shortness of breath, ... whatever ... ?

<{POST_SNAPBACK}>

It is associated with food sometimes but not always, comes on after eating.  It does almost feel stabby.  It's never woken me up from sleep and no other symptoms. It's probably just gas pains, but dang do they hurt.  The reason I haven't gone to dr. is b/c it only happens occasionally, but lately it has been happening more often.  I started taking Wellbutrin last month, maybe that is contributing.

Link to comment
Share on other sites

Heya HWF,

More frequent is a good reason to get seen.

After food makes me think of gallbladder (usually on the right, but can cause pain anywhere, including your shoulder).

Or maybe ulcers or chronic pancreatitis or irritable bowel.

Or med s/e.

Have fun getting your belly poked at.

And hey, you haven't said if you're ticklish or not.

Inquiring minds wanna know.

;)

--ncc--

Link to comment
Share on other sites

I sometimes get a pain in my abdomen (seems concentrated in upper left quadrant lately) that literally has me doubled over, usually lasting 1/2 hour to an hour.  I can't remember if I had this problem before taking meds.  Does anyone know if antidepressants could be involved w/ this somehow?  I take Lexapro and Wellbutrin.

<{POST_SNAPBACK}>

Are you going to the bathroom on a regular schedule?  Sounds like constipation cramps to me.  All SSRI and SNRI will effect you differently.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...